RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 459–481 (Mi tvp4633)  

This article is cited in 3 scientific papers (total in 3 papers)

Exact asymptotics for the instant of crossing a curved boundary by an asymptotically stable random walk

V. I. Vakhtel'a, D. È. Denisovb

a University of Augsburg
b University of Manchester

DOI: https://doi.org/10.4213/tvp4633

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 481–500

Bibliographic databases:

Received: 03.06.2014

Citation: V. I. Vakhtel', D. È. Denisov, “Exact asymptotics for the instant of crossing a curved boundary by an asymptotically stable random walk”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 459–481; Theory Probab. Appl., 60:3 (2016), 481–500

Citation in format AMSBIB
\Bibitem{VakDen15}
\by V.~I.~Vakhtel', D.~\`E.~Denisov
\paper Exact asymptotics for the instant of crossing a curved boundary by an asymptotically stable random walk
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 459--481
\mathnet{http://mi.mathnet.ru/tvp4633}
\crossref{https://doi.org/10.4213/tvp4633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2743023}
\elib{http://elibrary.ru/item.asp?id=24850790}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 481--500
\crossref{https://doi.org/10.1137/S0040585X97T987740}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988530518}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4633
  • https://doi.org/10.4213/tvp4633
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 61:1 (2017), 140–151  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. F. Sloothaak, V. Wachtel, B. Zwart, “First-passage time asymptotics over moving boundaries for random walk bridges”, J. Appl. Probab., 55:2 (2018), 627–651  crossref  mathscinet  zmath  isi  scopus
    3. Theory Probab. Appl., 63:4 (2019), 613–633  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:175
    Full text:41
    References:28
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019